Management of infected nonunion of tibia - review article

Kamath, Jagannath B and *, Saraswati VIswanathan and Bansal, Ankush and Kini, Sandeep (2012) Management of infected nonunion of tibia - review article. Muller Journal of Medical Sciences and Research, 3 (2). pp. 35-42.

[img] PDF
Muller_Journal__september_2012_35-42.pdf - Published Version
Restricted to Registered users only

Download (631kB) | Request a copy


Infective nonunion is a common complication of open tibial fractures. High level of morbidity is associated with this condition. However, there are significant variations in the treatment protocols in previous literature. This paper is a literature study and attempts to provide insights into the classification, diagnostic modalities and various treatment options. We have also identified shortcomings of the existing literature and scope for further research in this field.

Item Type: Article
Uncontrolled Keywords: Nonunion, Tibial fractures, Literature Review
Subjects: Medicine > KMC Mangalore > Surgery
Depositing User: KMCMLR User
Date Deposited: 07 Jun 2013 11:12
Last Modified: 07 Jun 2013 11:12

Actions (login required)

View Item View Item